Aa
A
A
A
Close
Teen Health Community
2.87k Members
Avatar universal

What Is This?

I'v noticed a reddish discharge coming from my vagina. I've no idea what it could be but I'm quite worried. I'ts ony started happening quite recently and I've never had it before. I'm sexually active and on the pill. I havent missed any pills but I tend not to take my withdrawl week bleed and the last time I had a period was months ago so it isnt my period. However I was on antibotics a few weeks ago and took my last antibiotic pill on the day my withdraw week was supposed to start. my withdraw week starts on monday and because of the antibiotics i ended up taking my first contraceptive pill on the tuesday instead of the monday. my doctor said he thought it best to skip my withdrawl bleed, as i usualy do anyway, i did so and he has said there could be a small bleed but not much. However this was a few weeks ago now and im well into my pill packet. so i dont think this is from my withdrawl week. im so worried because i dont know what it could be, i know my antibiotics wouldnt work and so i didnt rely on my pill i used extra protection and i know im not pregnant. i just dont know what else it could be. iv googled it but cant find much info. sorry for the long question :S
3 Responses
Avatar universal
hunny, you are just spotting and your vagina is just cleaning it self out, it is good for you, i have a friend with the same problem and she went to the doctor who told her it was completely normal, it doesnt mean you are having a period so dont worry about getting pregnant.

hope i helped :)
Avatar universal
Did you have sex when you were on the anti-biotics? It can be a sign of pregnancy, so you might want to take a home pregnancy test if that's the case. Any type of birth control is not 100% effective. Also because you switched up when you take the pill, it can mess up your hormones, making you spot at a different time. This could very well be a small withdraw bleed. Good luck
Avatar universal
i had sex while on the antibiotics but i used condoms as i knew my pill woudnt work. i used them for about 2 weeks after i finished the antibiotics too, just to be on the safe side. but its been almost a month and a week since i finished my antibitotics and my pill should be working again now but i still have spotting and bad cramps. only, this time i HAVE been relying on my pill and i was told that if im spotting when im still using the pill then it isnt working and i can get pregnant :S
is that true, i hope not
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We answer your top questions about the flu vaccine.
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
Do you ever wonder exactly what happens to your body during your period? Ob/Gyn Elaine Brown, MD, explains the menstrual cycle in-depth.
Is the PS3 the new Prozac … or causing ADHD in your kid?